# SDR RAIA00505002

- Difficulty date: May 4, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 9,513 hours, 6,983 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2770138101
- Condition: Defective
- Location: Rt Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT-5697 - STL - TOWER REPORTED SMOKE OR VAPOR COMING FROM RIGHT WING TIP.  MAINTENANCE REMOVED AND REPLACED RT TANK FLAP VALVE.
